# SDR 99ZZZX1009

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2140 · Heating System
- Part: Bolt
- Condition: Misinstalled
- Location: Cabin Heat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION ON NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE CABIN HEAT VALVE CABLE RETAINER BOLT WAS PROTRUDING THROUGH THE ACTUATOR ARM AND CHAFING ON THE HOUSING.  THE BOLT WASHER CONFIGURATION WAS INCORRECT LOCKING THE ACTUATOR CABLE TO THE HEAT VALVE ARM.  RE-CONFIGURED WASHERS CORRECTLY, ELIMINATED CHAFING.
